The Open UniversitySkip to content

Reversible complex Henon maps

Jordan, C. R.; Jordan, D. A. and Jordan, J. H. (2002). Reversible complex Henon maps. Experimental Mathematics, 11(3) pp. 339–347.

Google Scholar: Look up in Google Scholar


We identify and investigate a class of complex H´enon maps H : C2 → C2 that are reversible, that is, each H can be factorized as RU where R2 = U2 = Idc2 . Fixed points and periodic points of order two or three are classified in terms of symmetry, with respect to R or U, and as either elliptic or saddle points. We report on experimental investigation, using a Java applet, of the bounded orbits of H.

Item Type: Journal Item
Copyright Holders: 2002 A K Peters, Ltd.
ISSN: 1058-6458
Extra Information: MR number MR1959746
Keywords: H´enon map; reversibility; fixed points; periodic points; bounded orbits; ellipticity
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Related URLs:
Item ID: 31536
Depositing User: Camilla Jordan
Date Deposited: 10 Feb 2012 16:44
Last Modified: 04 Oct 2016 11:12
Share this page:

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU